Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Self-intersections in continuous random walk


Author: Z. A. Melzak
Journal: Bull. Amer. Math. Soc. 76 (1970), 1251-1252
MSC (1970): Primary 6066
MathSciNet review: 0266316
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6066

Retrieve articles in all journals with MSC (1970): 6066


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12623-4